# SDR AALA201709259043

- Difficulty date: September 24, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367192100000
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FORWARD CABIN FLOOR PANEL 222CF, UPPER SKIN SURFACE. REPLACED FLOOR PANEL IAW WC 26C22053014.
